Publications with M. Kaufmann

All publications by Matt Kaufmann and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:150 Kaufmann, M., & Shelah, S. (1986). The Hanf number of stationary logic. Notre Dame J. Formal Logic, 27(1), 111–123. DOI: 10.1305/ndjfl/1093636530 MR: 819653
Sh:181 Kaufmann, M., & Shelah, S. (1984). A nonconservativity result on global choice. Ann. Pure Appl. Logic, 27(3), 209–214. DOI: 10.1016/0168-0072(84)90026-5 MR: 765590
Sh:201 Kaufmann, M., & Shelah, S. (1985). On random models of finite power and monadic logic. Discrete Math., 54(3), 285–293. DOI: 10.1016/0012-365X(85)90112-8 MR: 790589